# SDR SWAA2020041326549

- Difficulty date: March 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14539 FOUND BS 1016 BULKHEAD S-23L WEB SPLICE TO BE CRACKED ON AFT SIDE FROM EDGE TERMINATING AT FASTENER NEAREST APEX IN OTBD ROW; AREA MARKED. ENGINEERING DISPOSITION REQUIRED. / CUT OUT DAMAGED SECTION OF 1016 BULKHEAD STR 23L AND ACCOMPLISHED REPAIR IAW EA 20-153-00135 REV IR AND ER 20-02115 REV IR
